MENU

You are here

Publications

Export 99 results:
Filters: First Letter Of Title is E  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
O
Olgiati A. Effective Non-linear Dynamics of Binary Condensates and Open Problems. In: Michelangeli A, Dell'Antonio G Advances in Quantum Mechanics: Contemporary Trends and Open Problems. Advances in Quantum Mechanics: Contemporary Trends and Open Problems. Cham: Springer International Publishing; 2017. pp. 239–256. Available from: https://doi.org/10.1007/978-3-319-58904-6_14
M
Musina R. Existence of extremals for the Maz\\\'ya and for the Caffarelli-Kohn-Nirenberg inequalities. Nonlinear Anal. 70 (2009) 3002-3007 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2739
Mondino A, Schygulla J. Existence of immersed spheres minimizing curvature functionals in non-compact 3-manifolds. Annales de l'Institut Henri Poincare (C) Non Linear Analysis [Internet]. 2014 ;31:707 - 724. Available from: http://www.sciencedirect.com/science/article/pii/S0294144913000851
Mondino A. Existence of integral m-varifolds minimizing $\int |A|^p $ and $\int |H|^p$ , p>m, in Riemannian manifolds. Calculus of Variations and Partial Differential Equations [Internet]. 2014 ;49:431–470. Available from: https://doi.org/10.1007/s00526-012-0588-y
Mola A, Tezzele M, Gadalla M, Valdenazzi F, Grassi D, Padovan R, Rozza G. Efficient Reduction in Shape Parameter Space Dimension for Ship Propeller Blade Design. In: VIII International Conference on Computational Methods in Marine Engineering. VIII International Conference on Computational Methods in Marine Engineering. ; 2019.
Michelangeli A. Equivalent definitions of asymptotic 100% B.E.C. Nuovo Cimento B 123 (2008) 181-192 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2546
Michelangeli A, Olgiati A. Effective non-linear spinor dynamics in a spin-1 Bose–Einstein condensate. Journal of Physics A: Mathematical and Theoretical [Internet]. 2018 ;51:405201. Available from: https://doi.org/10.1088%2F1751-8121%2Faadbc2
Marson A, Bressan A. Error bounds for a deterministic version of the Glimm scheme. Arch. Rational Mech. Anal. 142 (1998), no. 2, 155-176 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/1045
Manzoni A. An efficient computational framework for reduced basis approximation and a posteriori error estimation of parametrized Navier-Stokes flows.; 2014.
Malchiodi A. Entire solutions of autonomous equations on Rn with nontrivial asymptotics. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 19 (2008) 65-72 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2640
Malchiodi A. Existence and multiplicity results for some problems in Riemannian geometry. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/5948

Pages

Sign in